Ask The Doctor > Questions & Answers > Dear Ask The Doctor: I hve high prolactin level I am

Dear Ask The Doctor: I hve high prolactin level I am

Patient: Dear Ask The Doctor:I hve high prolactin level. I am nt taking any drug.. I m 35 years.. my problem started after delivery… no menses so I checked n found out tht I have microprolactinoma after using cabergolin n bromocritine it disappeared bt still prolactin is high

 

 

Doctor: Hi,Thanks for the query.I understand your concern.Microprolactinoma is a small sized pituitary tumor which se crete prolactin in larger quantities.Usually medical treatment with dopamine agonists can cure this condition.But sometimes it may take longer periods for the treatment.As you are having persist elevated prolactin levels, and ruled out drug side effects, now you have to rule out factors like:Thyroid hormonal abnormalities and kidney function abnormalities, which can affect prolactin levels.Recurrence of prolactinoma etc.So, please discuss these things with your doctor and plan management accordingly.Take care

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment